| Model Number |
4K LAPAROSCOPE,0¿,5.5X300MM, HI-MAG, NIR |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/12/2023, it was reported by an arthrex employee via (b)(4) that an ar-3352-5501 laparoscope and an ar-3352-5531 laparoscopes lenses were blurry.This was discovered during a case, with no patient effect reported.